General Letters in Mathematics

Volume 12 - Issue 1

On Chaotic Operators
Abdallah M. Abu Jahel , As’ad Y. As’ad

DOI: https://doi.org/10.31559/glm2022.12.1.1

Extensions of Nil-Reversible Rings with an Endomorphism α
Iman Jalal Ali , Chenar Abdul Kareem Ahmed

DOI: https://doi.org/10.31559/glm2022.12.1.2

On Nano Sβ-Open Sets In Nano Topological Spaces
Osama T. Pirbal , Nehmat K. Ahmed

DOI: https://doi.org/10.31559/glm2022.12.1.3

A New Accurate Approximate Solution of Singular Two-Point Boundary Value Problems
N. R. Anakira , O. Y. Ababneh , A. S. Heilat , I. M. Batiha

DOI: https://doi.org/10.31559/glm2022.12.1.4

Conjugated Gradient with Four Terms for Nonlinear Unconstrained Optimization
Ahmed Anwer Mustafa

DOI: https://doi.org/10.31559/glm2022.12.1.5

Bibliographic Information Email: editorglm@refaad.com DOI: 10.31559/GLM ISSN 2519-9277 (Online) ISSN 2519-9269 (Print) Freq. : Quarterly Language : English Articles : 144

Please Wait ...